Reto Buzano (Mueller), School of Mathematical Sciences, Queen Mary University of London

Articles and Preprints

  1. Bubbling analysis and geometric convergence results for free boundary minimal surfaces
    joint with Lucas Ambrozio, Alessandro Carlotto, and Ben Sharp
    Preprint 2018, submitted. [ArXiv]
  2. Geometric convergence results for closed minimal surfaces via bubbling analysis
    joint with Lucas Ambrozio, Alessandro Carlotto, and Ben Sharp
    Preprint 2018, submitted. [ArXiv]
  3. The moduli space of two-convex embedded tori
    joint with Robert Haslhofer and Or Hershkovits
    Int. Math. Res. Not. IMRN (to appear, published online 2017) [ArXiv | Journal version]
  4. The higher-dimensional Chern-Gauss-Bonnet formula for singular conformally flat manifolds
    joint with Huy Nguyen
    J. Geom. Anal. (to appear, published online 2018) [ArXiv | Journal version]
  5. The moduli space of two-convex embedded spheres
    joint with Robert Haslhofer and Or Hershkovits
    Preprint 2016, submitted. [ArXiv]
  6. Qualitative and quantitative estimates for minimal hypersurfaces with bounded index and area
    joint with Ben Sharp
    Trans. Amer. Math. Soc. 370 (2018), 4373-4399 [ArXiv | Journal version]
  7. Smooth long-time existence of Harmonic Ricci Flow on surfaces
    joint with Melanie Rupflin
    J. Lon. Math. Soc. 95 (2017), 277-304 [ArXiv | Journal version]
  8. The Chern-Gauss-Bonnet formula for singular non-compact four-dimensional manifolds
    joint with Huy Nguyen
    Commun. Anal. Geom. (to appear, preprint 2015) [ArXiv]
  9. A note on the compactness theorem for 4d Ricci shrinkers
    joint with Robert Haslhofer
    Proc. Amer. Math. Soc. 143, No. 10 (2015), 4433-4437 [ArXiv | Journal version]
  10. Dynamical stability and instability of Ricci-flat metrics
    joint with Robert Haslhofer
    Math. Ann. 360 (2014), 547-553 [ArXiv | Journal version]
  11. Perelman's entropy functional at Type I singularities of the Ricci flow
    joint with Carlo Mantegazza
    J. Reine Ang. Math. (Crelle) 703 (2015), 173-199 [ArXiv | Journal version]
  12. A compactness theorem for complete Ricci shrinkers
    joint with Robert Haslhofer
    Geom. Funct. Anal. 21 (2011), 1091-1116 [ArXiv | Journal version]
  13. On Type I singularities in Ricci flow
    joint with Joerg Enders and Peter Topping
    Commun. Anal. Geom. 19, No. 5 (2011), 905-922 [ArXiv | Journal version]
  14. Ricci flow coupled with harmonic map flow
    Ann. Sci. Ec. Norm. Sup. 45, fascicule 1 (2012), 101-142 [ArXiv | Journal version]
  15. Monotone volume formulas for geometric flows
    J. Reine Ang. Math. (Crelle) 643 (2010), 39-57 [ArXiv | Journal version]

Monographs

  1. Ricci flow coupled with harmonic map heat flow (PhD Thesis)
    Diss. ETH Nr. 18290, (2009) [PDF | ETH E-Collection]
  2. Differential Harnack inequalities and the Ricci flow (Book)
    EMS Series Lect. Math. (2006) [PDF Preprint | Publisher website]

Conference reports

  1. Harmonic Ricci Flow on surfaces
    Oberwolfach Reports, No. 27, Vol. 13, Issue 2 (2016), 1526-1528 [PDF Preprint | Workshop website]
  2. Dynamical stability and instability of Ricci-flat metrics
    Oberwolfach Reports, No. 37, Vol. 10, Issue 3 (2013), 2131-2132 [PDF Preprint | Workshop website]
  3. Finite time singularities of the Ricci flow
    Oberwolfach Reports, No. 26, Vol. 9, Issue 2 (2012), 1604-1606 [PDF Preprint | Workshop website]
  4. The standard solution for surgery
    Oberwolfach Reports, No. 46, Vol. 5, Issue 4 (2008), 2643-2644 [PDF Preprint | Workshop website]
  5. Monotone volume formulas for geometric flows
    Oberwolfach Reports, No. 27, Vol. 5, Issue 2 (2008), 1502-1504 [PDF Preprint | Workshop website]